MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 BIPHASIC LIFEPAK® 500 AUTOMATED EXTERNAL DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 BIPHASIC LIFEPAK® 500 AUTOMATED EXTERNAL DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Catalog Number 99401-000210
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control advised the customer that there is no service repair available or repair parts for their device and it is no longer under warranty.Physio recommended that the customer remove the device from service and a replacement device be obtained.The device has not been returned to physio-control for an evaluation.The cause of the reported event could not be determined.Device not evaluated by manufacturer.
 
Event or Problem Description
The customer contacted physio-control to report that the service indicator on their device is flashing and a call service message is displayed.The device also logged an event code that is related to a potential failure of the device to deliver defibrillation energy.There was no patient use associated with the reported event.

Brand Name
BIPHASIC LIFEPAK® 500 AUTOMATED EXTERNAL DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key8382920
Report Number0003015876-2019-00354
Device Sequence Number11207845
Product Code MKJ
UDI-Device Identifier00721902172557
UDI-Public00721902172557
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K052057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number99401-000210
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2019
Initial Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1